Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
135 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes breathing problem, overweight and fatigue while on Omnacortil?

Answered by
Dr.
Dr. Arnab Banerjee

Critical Care Specialist

Practicing since :2012

Answered : 1290 Questions

default
Posted on Mon, 6 Jun 2016 in Internal Doctor Category
Question: Hi, am having some problems in breathing, dont know the reason, but am a allergic patient. taken Cmnacortil Tablet for more than one year.

now am not taking that tablet, but facing so many issues in my body like overweight, breathing problem, tiredness, etc...
doctor
Answered by Dr. Arnab Banerjee 7 hours later
Brief Answer:
you need to get investigated thoroughly ..

Detailed Answer:
Hello XXXXXXX , Welcome to HCM,

I've gone through your query and understand your concern..

I'm really sorry to see that at such young age you've been through so much..

Now your question itself is carrying the answer..which is - most likely you're suffering from the side effects of multiple steroid therapy..it can happen over a period of times or if steroid therapy suddenly withdrawn without proper tapering..

As of now you need to get investigated thoroughly to narrow down the ailment(as all of those are symptoms which can be seen in several other conditions also) at first..

I'd advice you to get comprehensive health check-up at the first place including, CBC, Electrolytes, KFT, LFT ,FBS, PPBS, ESR, Chest X-Ray(PA view) , PFT(Pre and Post Bronchodilator) , along with hormonal panel (Thyroid function test , Growth Hormone and Cortisol levels) and a 12 Lead EKG..

It'll give a clear picture of the present scenario, and at the same time it's important to get physically examined by a Pulmonologist to rule out Asthma and other group of obstructive airway diseases..

Management will be entirely based on the findings and the diagnosis, so please don't delay any more and get yourself checked out in a systematic fashion..

Unfortunately, this is not a condition which will get resolved on it's own or with some over the counter medications..

Have faith, you're too young and the prognosis is quite good for this kind of disorders but I'm afraid that you might need to medications for quite a long time (may be life long)..

Please stop smoking immediately(if you do at all)..

Let me know how you stay in the due course..


My Best Wishes
Kind Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics ,   ,  

Recent questions on  Cortisol

doctor1 MD

Six month ago I had a full blood work done to check on my hormonal balance. I am 49, every thing came back normal except for high estrogen levels....

doctor1 MD

Hello, I am 34 and I would like to ask you if higher cortisol level and higher progesterone level can be sign of some medical problem - maybe...

doctor1 MD

My heart goes really fast when I think of it going fast, like 150 to 190bpm. I was told that adrenaline and cortisol get released when you fear and...

doctor1 MD

hi im 16 and have had lots of problems in the last 7 months. these are my symptoms weight gain, big purple stretch marks all over my body, muscle...

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE...

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is...

doctor1 MD

My daughter is obsessed with seeing people in pain. She watches movies and vid of people in pain all day long and thinks abour it to all day long....